# SDR 97ZZZX2928

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777V
- Make and model: Cessna T310R
- Aircraft serial: 310R0267
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Header Assy
- Part number: 085071239
- Condition: Hole Burned
- Location: Turbo
- Part time: 1,200 hours
- Component: Garrtt, 4066109025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL INSPECTION OF EXHAUST SYSTEMS IAW AD 75-23-08-R5 AND CESSNA PILOTS ASSOCIATION LETTER 4-28-97 (URGENT LETTER TO OWNERS OF TURBOCHARGED TWIN CESSNAS).  THE HEADER HAD A HOLE BLOWN IN V-BAND CLAMP AREA.  THE BAFFLE IN HEADER WAS WARPED FROM HEAT AND CRACKED APPROXIMATELY 1 INCH AT THE BOTTOM.  THE TURBO WAS ALSO UNSERVICEABLE DUE TO MATING FLANGE BETWEEN EXHAUST AND AIR SIDE BEING BLOWN.  SUBMITTER STATED SIMPLIFY OR MAKE CLEAR THE REQUIREMENTS.
